# SDR IPXA2016041202016

- Difficulty date: March 24, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 30,282 hours, 17,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545785
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN CARGO FLOOR PANEL 232XCF DAMAGED.  FABRICATED AN NEW FLOOR PANE IAW SREO B757-5320-9692-H.
